# SDR AALA201909139008

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,766 hours, 22,750 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF AT APPROXIMATELY 120 KNOTS ON ACCOUNT OF TAKEOFF CONFIG LIGHT AND ALARM-RTO NORMAL TAXIED. MAINTENANCE REPORTS IAW FIM 31-51-00-810-803 FAULT CODE 31-53010 LE FLAPS NOT EXTENDED. IAW FIM 32-09-00-810-812 PARA F PERFORMED FSEU EXISTING FAULTS, FOUND FAULT CODE 27-81218 F2 PROX RETRACT. PERFORMED FIM 27-88-00-810-805 FOUND RETRACT PROX SENSOR S170 OUT OF TOLERANCE AT 374 OHMS (MAX 361). REPLACED LT LEADING EDGE FLAP SENSOR S170. SYS OPS CHECK GOOD IAW AMM 27-88-11-400-802.
